# SDR QMLA2019040299033

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N805LF
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 4,007 hours, 11,536 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,325 hours, 7,093 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 350A32035002
- Part serial: M4499
- Condition: Corroded
- Location: Gearbox
- Part time: 6,878 hours, 19,868 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE  PERFORMING 600HR INSPECTION THE TRANSMISSION WAS PULLED OFF THE AIRCRAFT TO PERFORM AIRBUS ASB AS350-62.00.42 REV.0 DATED 17-SEPT-2018(AIRMETHODS E) 00-6200-EO-2626)THE MAST INSPECTION WAS PERFORMED AND THE MECHANIC NOTICED CORROSION AND PITTING ON THE BEVEL HOUSING FLANGE AREA.THE AREA OF 7" WAS ALSO MISSING PRIMER. CONTACTED AIRBUS FOR ASSISTANCE AND WAS NOTIFIED THAT THE CORROSION WAS TO EXTENSIVE AND NEEDS TO HAVE A REPAIR SCHEME OR REPAIR SHOP FIX THE AREA OF DAMAGE. ORDERED A NEW BEVEL GEAR ASSEMBLY. NOTE: THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT BEVEL REDUCTION GEARBOX.
